# SDR AALA20091222TUL08

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 37 BULKHEAD FORWARD SIDE HAS A CRACK AT LOWER LEFT RADOME GUIDE PIN ATTACH RIVET.  INSTALLED REPAIR DOUBLER, FILLER, AND SHIM IAW AARD 53-10-00-19.
